Skip to Content
ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

Price:

19,65 €


ALKA-SELTZER PLUS Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct, Orange

https://nutricity.cy/shop/brsrm2ybdn6beydx-alka-seltzer-plus-severe-cold-flu-medicine-citrus-effervescent-tablets-nasal-sinus-congestion-sneezing-runny-nose-cough-sore-throat-fever-headache-and-body-aches-pains-48ct-orange-135879 https://nutricity.cy/web/image/product.template/135879/image_1920?unique=18d93d9
(0 review)
8 sold in last 24 hours

Stock Expiry Date: 06-09-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • *Use this cold and flu medicine as directed.
  • Our Severe Cold & Flu medicine formula provides unbeatably fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • Cold and Flu medicine for adults and children 12 years and older
  • This cold remedy for adults and children 12 years and older quickly dissolves in water and instantly ready to start working so you can get back to your busy life
  • Each cough and cold box has 24 Sachets each containing 1 individually wrapped dose (2 effervescent cold tablets), which makes it easy to carry with you on the go
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

19,65 € 19.65 EUR 19,65 € Tax Included

Not Available For Sale

(0,41 € / Units)
5 people are viewing this right now

Displayed price includes all duties & taxes.

  • Μάρκα
  • Αριθμός μονάδων
  • Μορφή αντικειμένου
  • Βάρος αντικειμένου
  • Οφέλη προϊόντων
  • Αριθμός αντικειμένων
  • Παραγωγός
  • Συστατικά
  • Τύπος προϊόντος
  • Ειδικές χρήσεις για το προϊόν
  • Ενεργά συστατικά
  • UPC
  • Όνομα τύπου συσκευασίας
  • Κοινό-στόχος
  • Αριθμός περιεχομένου δικτύου
  • Επωνυμία
  • Περιγραφή ηλικιακού εύρους
  • Τύπος εμπορευματοκιβωτίου
  • Διαστάσεις αντικειμένου
  • Συμπληρωματικά χαρακτηριστικά
  • Μέρος του σώματος χρήσης στόχου

Αυτός ο συνδυασμός δεν υπάρχει.

Επικοινωνήστε μαζί μας
Ανακούφιση κρυολογήματος & γρίπης
Συστατικά στεατικό μαγνήσιο, Πυριτικό ασβέστιο, Μαλτοδεξτρίνη, γεύσεις, σουκραλόζη., Διττανθρακικό νάτριο, Κόκκινο FD&C # 40, Μαννιτόλη, Διμεθικόνη, FD&C Κίτρινο # 6, Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, potassium bicarbonate. povidone
Ενεργά συστατικά Ακεταμινοφαίνη 250 Mg, Δεξτρομεθορφάνη Υδροβρωμίδιο 10 Mg, Chlorpheniramine maleate 2 mg, Phenylephrine hydrochloride 5 mg
Όνομα τύπου συσκευασίας Πλαίσιο, Sachet
Τύπος εμπορευματοκιβωτίου Πλαίσιο, sachet
Μάρκα ALKA-SELTZER PLUS
Αριθμός μονάδων 48 Μέτρα
Μορφή αντικειμένου Αναβράζον Tabletισκίο
Βάρος αντικειμένου 7.05 Ουγγιά
Οφέλη προϊόντων Ψυχρός και έλεγχος της γρίπης
Αριθμός αντικειμένων 1
Παραγωγός Bayer Healthcare LLC
Τύπος προϊόντος Ανακούφιση κρυολογήματος & γρίπης
Ειδικές χρήσεις για το προϊόν Βήχας
UPC 016500596110
Κοινό-στόχος Unisex-ενήλικες
Αριθμός περιεχομένου δικτύου 1 Count
Επωνυμία ALKA-SELTZER PLUS
Περιγραφή ηλικιακού εύρους Ενήλικες
Διαστάσεις αντικειμένου 3.86 x 3.23 x 4.33 inches
Συμπληρωματικά χαρακτηριστικά Γρήγορη ενεργοποίηση
Μέρος του σώματος χρήσης στόχου Back
  • Buy Four or More Offer

    Έκπτωση 5% όταν αγοράζετε 4 ή περισσότερα προϊόντα

  • Next Purchase Offer
    Πάρτε 5% έκπτωση στην επόμενη αγορά σας.
  • Ships From(Cyprus)
    Οι παραγγελίες επεξεργάζονται και αποστέλλονται από το Μπρούκλιν, ΗΠΑ.

  • Delivery Offer(Cyprus)
    Απολαύστε δωρεάν αποστολή για παραγγελίες άνω των 200€.
Delivery Detail
Εκτιμώμενοι χρόνοι παράδοσης: 12-26 ημέρες (Διεθνής).
3-6 ημέρες (Εγχώρια)
Safe Checkout
Εγγυημένη Ασφαλής Πληρωμή
Return Policy

Εγγύηση Επιστροφής 30 Ημερών
Αγορές με υποστήριξη επιστροφής 30 ημερών που ενισχύουν την εμπιστοσύνη.

Free Return Pickup
Δωρεάν παραλαβή επιστροφών διαθέσιμη
Θα αναλάβουμε τις επιστροφές από την πόρτα σας χωρίς επιπλέον κόστος.

 

ALKA-SELTZER PLUS Severe Cold & Flu Medicine for adults and children 12 years and older - the comprehensive solution for cold and flu symptoms relief. This cold and flu medicine is specially designed to provide fast and effective relief for nasal congestion, sinus pressure, runny nose, and other cold symptoms. The PowerFast Fizz Effervescent Cold Tablets quickly dissolve in water, and are instantly ready to start working, making it a convenient and hassle-free option for on-the-go relief. These cold tablets dissolve quickly in hydrating water and are instantly ready to start working. This cold and flu medicine for adults (and children 12 years and older) has improved flavor, less sodium & is aspartame free. Each cold relief dose is individually wrapped and transforms in just 4oz of water into a fast, liquid medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus works quickly to relieve your worst cold symptoms: Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains

Important information

Ingredients

Acetaminophen 250mg. Chlorpheniramine maleate 2mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg. anhydrous citric acid, calcium silicate, dimethicone, FD&C red #40, FD&C yellow #6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate. povidone, sodium bicarbonate, sucralose.

Directions

Do not take more than the recommended dose: adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.86 x 3.23 x 4.33 inches; 7.05 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Αποποίηση ευθυνών
Τα διατροφικά συμπληρώματα δεν είναι φάρμακα. Τα προϊόντα που πωλούνται σε αυτή την ιστοσελίδα δεν προορίζονται για τη διάγνωση, θεραπεία, ίαση ή πρόληψη οποιασδήποτε ασθένειας. Εάν έχετε ιατρική κατάσταση, συμβουλευτείτε πάντα έναν εξειδικευμένο επαγγελματία υγείας πριν από τη χρήση. Τα ατομικά αποτελέσματα μπορεί να διαφέρουν. Κάνοντας μια παραγγελία, συμφωνείτε να συμμορφώνεστε με τους κανονισμούς εισαγωγής της χώρας σας. Καλύπτουμε τους εφαρμοστέους δασμούς και φόρους όπου αναφέρεται.